MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1032B
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was replaced due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was replaced due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.Additional information was received stating that the scs implantable pulse generator (ipg) was replaced due to frequent charging.The ipg was retained due to hospital policy and will not be returned for analysis.Postoperatively, the patient was doing very well and reported significant relief from the device.The patient also indicated using the device daily.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
Correction to the supplemental mdr in h6.B3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23205697
Report Number3006630150-2025-08259
Device Sequence Number18461187
Product Code LGW
UDI-Device Identifier08714729861539
UDI-Public(01)08714729861539(17)190715(10)165996
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/15/2019
Device Model NumberSC-1032B
Device Catalogue NumberSC-1032B
Device Lot Number165996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/09/2025
11/05/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/03/2025
11/17/2025
Date Device Manufactured07/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale